Testing in October 2026? You're studying the question patterns the current NCSBN test plan is built around.
All test banks

Most recent original question bank · Latest 2026 edition

NSG 1545 ATI Quizzes

Explore NSG 1545 ATI Quizzes, a completed original study PDF with its own purchase and secure delivery.

$19

Your PDF is ready. Continue to payment, then receive secure download access and delivery by email.

Write the exact name in full of the material you're looking for.

Free preview · Original latest version

Sample questions from NSG 1545 ATI Quizzes

This material has 90 questions with answers and rationales. Here are the first 5.

  1. 1.In the emergency department, a 74-year-old client with pneumonia becomes increasingly confused. At 0900, BP is 88/54 mm Hg, HR 122/min, RR 30/min, temperature 39.1 C, and SpO2 89% on room air; urine output has been 15 mL/hr. Refer to the client's chart. Which actions should the nurse take first? Select all that apply.

    • A.Give the prescribed IV fluid bolus and monitor response
    • B.Obtain prescribed blood cultures before administering antibiotics if this does not delay treatment
    • C.Apply supplemental oxygen and reassess oxygenation
    • D.Wait for the chest radiograph result before initiating interventions
    • E.Notify the rapid response team or provider of suspected sepsis and instability

    Rationale: Oxygen, urgent escalation, timely cultures, and the prescribed fluid bolus address hypoxemia and likely septic shock; the low BP, tachycardia, oliguria, fever, and confusion are concerning for impaired perfusion. Cultures are obtained before antibiotics when feasible, but treatment should not be delayed. Waiting for imaging postpones stabilization, and the chart findings already warrant action.

  2. 2.At change of shift on a medical unit, a charge nurse receives reports about four clients. Which client should the nurse assess first?

    • A.A 59-year-old with diabetes whose premeal glucose is 212 mg/dL and who is eating
    • B.A 46-year-old with chronic back pain requesting the scheduled analgesic
    • C.A 31-year-old 8 hours after appendectomy reporting incisional pain of 7/10
    • D.A 68-year-old with heart failure who gained 1 kg in 24 hours and has new crackles

    Rationale: New crackles and rapid weight gain suggest worsening fluid overload and possible pulmonary edema, so this client needs prompt assessment. The pain reports and elevated glucose require follow-up but are not as immediately threatening based on the information given. Prioritize the developing airway and breathing problem over stable chronic or expected concerns.

  3. 3.During morning medication rounds at a rehabilitation facility, a 72-year-old client with Parkinson disease has an order for carbidopa-levodopa at 0800. The medication has not arrived from the pharmacy, and the client is becoming increasingly rigid. What should the nurse do?

    • A.Document the missed dose and wait for the next scheduled dose
    • B.Contact the pharmacy and prescriber promptly to obtain the time-critical dose
    • C.Give the medication when the next routine medication pass occurs
    • D.Ask the nursing assistant to offer the client's usual breakfast first

    Rationale: Carbidopa-levodopa is time-sensitive, and a delay can worsen rigidity and mobility; the nurse should promptly resolve the supply problem and communicate with the prescriber as needed. Waiting until the next medication pass or next dose prolongs the interruption. A nursing assistant cannot resolve or independently manage a prescribed medication delay.

  4. 4.A provider asks a nurse to accept a telephone order for a medication dose that is unclear. The 52-year-old client is stable in the outpatient clinic. Which action is appropriate?

    • A.Clarify the dose with the provider and read back the complete order
    • B.Ask another nurse to choose the dose based on usual practice
    • C.Tell the client to take the dose listed on the previous prescription
    • D.Enter the order as heard and ask the provider to verify it later

    Answer and rationale are in the full material.

  5. 5.On a pediatric unit, a 6-year-old with dehydration is receiving IV fluids. Over 2 hours, the child becomes less responsive, with delayed capillary refill and reduced urine output. Refer to the client's chart. Which actions should the nurse take? Select all that apply.

    • A.Notify the provider or rapid response team about the deterioration
    • B.Administer an additional fluid bolus without an order
    • C.Reassess airway, breathing, circulation, and level of consciousness
    • D.Verify the IV fluid, rate, and pump settings against the prescription
    • E.Document the findings and continue routine monitoring without escalation

    Answer and rationale are in the full material.

+85 more questions with answers and rationales

Create a free account to save this material and start studying. Pro members get full access to every test bank.

Sign up free

Look inside

Free · 60 seconds

Create a free account

Save this guide, track progress and find your purchases in your dashboard.

or email

Already have an account? Sign in

Released October 30, 2026 · Independent original practice and study material.